# SDR CA140721015

- Difficulty date: July 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Loose
- Location: Bleed System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF.  DFDR REVEALED ENGINE ITT AT 804C AND NH 104 PERCENT.  TROUBLESHOOTING FOUND BLEED LEAK AT HBOV DUE TO A LOOSE HBOV LINE.  REPAIR IN PROGRESS.  AWAITING FEEDBACK.  IF PAC IS GOOD AC WILL BE RTS TONIGHT.
